# SDR ABXA9600355

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Drive Link
- Part number: 5958782503
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 2,058 hours
- Component: Pwa, 591029415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 75-14-06, AD 90-18-03; SB'S 78-36, 78-38, 78-40 AND 78-66, FOUND THE NR 2 THRUST REVERSER OUTBOARD UPPER DRIVER LINK HAD A CRACK INDICATION.  REPLACED THE NR 2 THRUST REVERSER OUTBOARD UPPER DRIVER LINK IAW DC-9 MM 78-31-5.  LINK CRACKED, SCRAPPED LINK.
